# SDR ASAA0410359

- Difficulty date: August 1, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFTER RECON, FLOOR EMERGENCY LIGHTS ON SEAT PALLET 8-5 WILL NOT SHUT OFF.  REPLACED SEAT PALLET BATTERY PACK, OPS OK. (M)
